Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

scoobysnack

Veteran Member
  • Total Reviews

    0
  • Content Count

    68
  • Joined

  • Last visited

Community Reputation

0 Neutral

About scoobysnack

  • Rank
    Junior Member
  1. What exactly is P.F.? Could you point me to some info on it?
  2. Ok, I finished my Accutane course in September of 2007, and Ive noticed now that I have a BUNCH of small goosebump-like bumps all over my back. Before I went on accutane, I never really noticed these bumps aside from my back acne. Now that I my acne is gone however, they are much more visible, and they dont seem to be going away at all. They look kinda like goosebumps (small, very close together, and theres lots of them), but they vary in size (some are the same size as goosebumps, and some are
  3. I also got similar rashes all over my arms. My derm told me it was caused by the accutane, and that it was normal. She gave me some hydrocortisone cream to put on it, but I only used it like twice. I found that just using lotion helped the rash go away and prevented me from getting any more.
  4. I am currently on accutane, and I would like to know if it would be alright to use level 6 green cream while on accutane (currently on month 3 of 6). I used green cream for about a month, around june 2006, before I went back on Dan's regimen. I really liked the green cream because it helped a lot with my skin texture and skin tone, and my skin wasnt flaking badly like it was on the BP. However, the reason why I had to go back to dan's regimen was that the green cream wasnt really helping my acne
  5. Yeah that sounds like it would be alright. If you dont have time to eat anything else in the morning, a glass of milk should be fine. I usually take my second pill after dinner, but I suppose you could also take it at lunch if you have a big meal.
  6. I would also highly recommend green cream. I used it for about a month before I started accutane, and while it didnt prevent my acne much, it worked really well in the non-acne affected areas. It made my skin look healthier and helped a lot with my red marks. Once Im done with accutane, im gonna start using it again since I wont have to worry about acne anymore.
  7. Well BP doesnt work the same for everyone. I personally used banzaclin w/ antibiotics for about 4 months and though it did help a bit, I was nowhere near being clear. I then went on Dan's regimen for 6 months, and it did help keep my acne under control, but as before, I still wasnt completely clear. After trying almost all the OTC drugs and prescription drugs, NOTHING cleared me up. Im currently on accutane, and so far its been working better than anything Ive ever used.
  8. Im on it right now, and like others have said, the dry lips suck the most! My lips are always cracked and sometimes bleeding. While chapstick and carmex help a little, they're still not enough.
  9. First of all, just like Reid said, you should NEVER up your dosage without your doctor's consent. That is potentially dangerous, it will cause you to run out of pills before you can get a refill, and therefore cause an interruption in your daily doses. And yes, you should be spacing out your dosages, eg. take one in the morning and one at night. Also, did your doctor tell you to use those topical treatments? I am currently on accutane as well, and my doctor always tells me that I should not be
  10. im guessing its probably the bp that is bringing stuff to the surface. Theres not really much you can do that I know of. Just continue the regimen as usual and see if it goes away in a few days.
  11. I live in southern california, and it usually takes about 3-4 days.
  12. http://www.drugstore.com/products/prod.asp...Y-PLST-0-SEARCH they were sold out there, so i got that same one from amazon.com.
×